Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 11, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at May 15, 2024, 4:10 AM EDT for Lake County, Volusia County, Florida. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2024, 4:10 AM EDT (08:10 UTC)
- Expired
- May 15, 2024, 5:00 AM EDT
- In force
- 50 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Lake County, FL, Volusia County, FL
The radar
The Jacksonville radar (KJAX), 134 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:47 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2458 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 19.9
The text
As transmitted.
981
WFUS52 KMLB 150810
TORMLB
FLC069-127-150900-
/O.NEW.KMLB.TO.W.0011.240515T0810Z-240515T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
410 AM EDT Wed May 15 2024
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
Northern Lake County in east central Florida...
Northwestern Volusia County in east central Florida...
* Until 500 AM EDT.
* At 409 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Pierson, moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Daytona Beach around 420 AM EDT.
Ormond Beach, Holly Hill, and Ormond-By-the-Sea around 430 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Eldridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2943 8108 2925 8098 2911 8164 2928 8164
2932 8168 2938 8145 2940 8142 2926 8142
2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 0809Z 263DEG 33KT 2925 8137
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Law3 follow-up statements
053
WWUS52 KMLB 150819
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
419 AM EDT Wed May 15 2024
FLC069-150827-
/O.CAN.KMLB.TO.W.0011.000000T0000Z-240515T0900Z/
Lake FL-
419 AM EDT Wed May 15 2024
...THE TORNADO WARNING FOR NORTHERN LAKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2943 8108 2925 8098 2916 8142 2926 8149
2932 8149 2933 8142 2926 8142 2927 8115
2941 8116 2943 8112
TIME...MOT...LOC 0817Z 253DEG 26KT 2924 8135
$$
FLC127-150900-
/O.CON.KMLB.TO.W.0011.000000T0000Z-240515T0900Z/
Volusia FL-
419 AM EDT Wed May 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
NORTHWESTERN VOLUSIA COUNTY...
At 417 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Barberville, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Daytona Beach around 430 AM EDT.
Ormond Beach, Holly Hill, and Ormond-By-the-Sea around 440 AM EDT.
Other locations impacted by this tornadic thunderstorm include Ormond
Beach Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2943 8108 2925 8098 2916 8142 2926 8149
2932 8149 2933 8142 2926 8142 2927 8115
2941 8116 2943 8112
TIME...MOT...LOC 0817Z 253DEG 26KT 2924 8135
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Law933
WWUS52 KMLB 150836
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
436 AM EDT Wed May 15 2024
FLC127-150900-
/O.CON.KMLB.TO.W.0011.000000T0000Z-240515T0900Z/
Volusia FL-
436 AM EDT Wed May 15 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR NORTH
CENTRAL VOLUSIA COUNTY...
At 434 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Daytona Beach, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Daytona Beach, Ormond Beach, and Holly Hill around 440 AM EDT.
Other locations impacted by this tornadic thunderstorm include Ormond
Beach Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2943 8108 2925 8098 2919 8129 2926 8133
2927 8115 2941 8116 2942 8114 2943 8110
TIME...MOT...LOC 0834Z 257DEG 30KT 2925 8119
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Law166
WWUS52 KMLB 150900
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
500 AM EDT Wed May 15 2024
FLC127-150909-
/O.EXP.KMLB.TO.W.0011.000000T0000Z-240515T0900Z/
Volusia FL-
500 AM EDT Wed May 15 2024
...THE TORNADO WARNING FOR NORTH CENTRAL VOLUSIA COUNTY WILL EXPIRE
AT 500 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2943 8108 2925 8098 2919 8129 2926 8133
2927 8115 2941 8116 2942 8114 2943 8110
TIME...MOT...LOC 0859Z 263DEG 33KT 2928 8095
$$
LawWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at May 14, 11:10 PM EDT, 5 hours earlier.
Area forecast discussion, May 14, 11:10 PM EDT, 5 hours before
Area Forecast Discussion National Weather Service Melbourne FL 1110 PM EDT Tue May 14 2024 ...New UPDATE, AVIATION... .UPDATE... Issued at 1108 PM EDT Tue May 14 2024 Another active weather day today, with activity moving in from the Gulf earlier in the day with showers and storms developing along the east coast sea breeze into the afternoon and early evening. Scattered storms are ongoing across the Atlantic this evening, mainly north of Sebastian Inlet. This activity is moving eastward around 15 mph. Any lingering activity will dissipate or move out of the local area over the next hour. The next frontal boundary is shifting eastward across the Gulf States, and will reach the Florida Panhandle tonight. This will bring an increase chance for showers and storms once again overnight and into the early hours on Wednesday, with activity reaching northern FL overnight, brining the threat for strong to isolated severe storms across our northern areas before sunrise. Highest rain and storm chances (PoP 30-60 percent) tonight will be from a Titusville to Lake Kissimmee northward just before sunrise. Main storm threats will be gusty winds of 40-50 mph with isolated up to 60 mph, hail up to 1 inch, and heavy downpours. A tornado can not be ruled out, especially along and north or the I-4 corridor. Temperatures will be warm and muggy tonight, with overnight lows in the low 70s under partly to mostly cloudy skies. && .AVIATION... (00Z TAFs) Issued at 1108 PM EDT Tue May 14 2024 Another round of showers and storm are expected later tonight and into Wednesday morning. Have VCSH starting 10Z for most TAF sites, however having it start at 8Z at LEE. VCTS starting at 13/14Z. MVFR/IFR conditions in stronger storms possible. Have included TEMPOs for 3SM TSRA BKN030 from VRB northward with most sites starting at 14Z, however LEE starts at 13Z and VRB starts at 16Z. Wind gusts of 35 KT or greater will affect some terminals. Otherwise, VFR conditions expected. Gusty winds will develop Wednesday by mid morning, with southwest winds increasing to 10-15 KT with gusts up to 20-25 KT. Latest CAMs suggest convection will clear out starting across the north around 21Z and progressing southward to around 23Z. Winds will decrease once again after sunset, with southwest winds decreasing to 5-10 KT overnight. && .PREVIOUS MARINE... Issued at 320 PM EDT Tue May 14 2024 Tonight/Wed...Will continue the marginal SCA across the offshore waters tonight for S/SE winds up to 20 knots and a Caution for the BRevard and Treasure coast nearshore waters. AN even earlier onset of storms is forecast Wednesday, many strong and some severe pushing offshore. Seas 3-4 FT, up to 5 FT offshore. && . PREVIOUS DISCUSSION... Issued at 320 PM EDT Tue May 14 2024 Current-Tonight...The strong storms across the north/central sections earlier have long pushed well offshore and the debris cloudiness has diminished allowing reheating. But do not see anything imminent that would spark additional convection through the evening there. While no severe weather was reported, there were a number of classic tree cleaners, storms containing 45-55 mph wind gusts. Isolated sea breeze storms will develop near the coast south of the Cape and around Lake Okeechobee through the early evening. Will need to watch these storms for isolated severe potential into early evening. The next convective cluster seen on hi-res sat over the northern Gulf will reach north FL overnight and could bring a strong/marginal severe threat to northern areas before sunrise. Wed...Scattered lightning storms will redevelop during the morning ahead of an approaching frontal boundary. Conditions will be favorable for another round of strong to severe storms that could begin even earlier than today. Convection should initiate along the differential heating boundary between the debris canopy and sfc heating and develop E/SE from there. Strong mid level flow and cold temps aloft look to produce a better chance for severe storms from mid morning through mid aftn. Large hail and damaging winds appear to be the primary threats with a few tornadoes possible. Think a watch box (probably a Tornado watch) is more likely tomorrow than it was today for much of EC FL. Max temps should hold in the mid to upper 80s Orlando northward but reach the mid 90s across the south prior to onset of convection. Thursday-Friday...Mid-level ridging is forecast to set up over the Florida peninsula late this week, with the lingering weak front remaining draped across the Treasure Coast and Okeechobee County area on Thursday. A plume of moisture will remain situated over this area, with isolated to scattered showers possible. Model guidance does not currently indicate large support for severe storm development, especially with decreasing offshore flow aloft and warming 500 mb temperatures, but some modest instability may be enough to kick off a few isolated strong storms across southern portions of the forecast area. North of the Treasure Coast and Okeechobee area, conditions are forecast to remain mostly dry as a dry air mass with PWATs less than an inch filters in, though a few stray showers still cannot be ruled out across Brevard and Osceola counties. Decided to further decrease PoPs with this forecast package based on model guidance and increasing confidence that the front will sit a bit further south than previously thought. Any showers and storms that do develop will move offshore across the local Atlantic waters and diminish into the overnight hours. By Friday, the boundary is forecast to lift northward across east central Florida as a weak warm front. Guidance continues to indicate the potential for isolated showers and storms, due to the modest moisture return associated with the front. As a result, kept PoPs around 20 percent for now across east central Florida, but would not be surprised if this continues to trend lower, especially if the Euro trends more towards the GFS (the drier solution). Any activity that develops is expected to diminish during the evening and overnight hours. Afternoon temperatures will continue to be 5 to 10 degrees above normal across east central Florida through the end of the work week, with highs climbing into the 90s both Thursday and Friday afternoon. Heat indices in some areas may reach to right around 100. Overnight temperatures will remain in the upper 60s to low 70s. Saturday-Tuesday...Moisture is forecast to continue increasing across the peninsula this weekend as the mid-level ridge shifts eastward out over the Atlantic. Troughing aloft accompanied by a surface low and its attendant cold front will move towards the Florida peninsula on Sunday, with the front expected to move south of the forecast area late Sunday into Monday. The GFS continues to indicate a cleaner frontal passage compared to the Euro. Model discrepancies continue into Tuesday, with the Euro indicating drier conditions than the GFS. In general, stuck with the NBM as a good middle ground between the models, with PoPs in the 30 to 50 percent range this weekend into early next week. Isolated storms will also be possible. The heat will persist across the peninsula, with afternoon highs in the upper 80s to mid 90s. Saturday could be particularly toasty, with some areas south of the Orlando metro climbing into the upper 90s and heat indices reaching the 100 to 105 range. Overnight lows will remain in the upper 60s to low 70s. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 87 69 91 / 50 70 10 0 MCO 74 87 71 92 / 40 70 20 10 MLB 72 90 72 90 / 20 70 30 20 VRB 72 94 72 93 / 20 70 40 20 LEE 74 85 72 90 / 60 70 20 0 SFB 74 87 72 92 / 50 70 20 10 ORL 74 87 73 92 / 40 70 20 10 FPR 72 94 71 93 / 20 60 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...Small Craft Advisory until 4 AM EDT Wednesday for AMZ570-572-575. && Watson/Sedlock
Hazardous weather outlook, May 14, 11:22 PM EDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1122 PM EDT Tue May 14 2024 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-151200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1122 PM EDT Tue May 14 2024 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... There is a risk for a few strong to severe storms tonight and into early Wednesday morning, especially along and north of the Interstate 4 corridor as storms move into East Central Florida from the northwest. The greatest potential for storms tonight will be from Brevard to Osceola counties northward Main storm hazards will be frequent lightning strikes, gusty winds of 40 to 50 mph with isolated up to 60 mph, large hail up to 1 inch, and a tornado or two are also possible in and near the strongest storms that develop. There is a very low risk for a waterspout along the coast and along and north of the Interstate 4 corridor. .FLOOD IMPACT... Areas that see repeated storms could experience localized, minor flooding of urban and poorly drained locations. .RIP CURRENT IMPACT... There is a moderate risk of life-threatening rip currents at all Atlantic beaches tonight. .MARINE THUNDERSTORM GUST IMPACT... Offshore-moving lightning storms are possible tonight, especially from Indian River to Osceola counties northward. A few erratic wind gusts of 35 to 45 knots may occur in their vicinity. Be prepared to return to port if you see dark storm clouds approaching. .WIND AND SEA IMPACT... Outside of storms, southeast winds will generally range 15 to 20 knots over the local Atlantic waters tonight, and intracoastal waters will remain choppy. A Small Craft Advisory continues for waters beyond 20 nautical miles, as winds are forecast to freshen to 20 to 25 knots over the Gulf Stream tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Scattered storms will remain in the forecast through at least Wednesday as a cold front settles into Central Florida. Unstable conditions and strong wind energy will continue to promote at least a Marginal Risk for strong to severe storms on Wednesday. The risk for severe weather quickly decreases beginning Thursday. A spell of unusually hot weather, for mid-May, will continue through at least Saturday. Daytime highs will reach well into the 90s each afternoon. A low to moderate risk of heat-related illness will persist for those sensitive to the heat. Poor boating conditions will persist over the offshore waters on Wednesday as winds slowly subside. A moderate risk of life-threatening rip currents is expected again on Wednesday. Scattered storms will become more common again this weekend. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Kelly/Watson
In the hours before
Local storm report, May 14, 10:23 PM EDT, 5 hours 47 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Melbourne FL
1023 PM EDT Tue May 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM Tstm Wnd Gst 1 E Lagrange 28.63N 80.81W
05/14/2024 M41 MPH AMZ552 FL Mesonet
The Weather Flow Site in the Indian River
near Parrish Park (XPAR) measured a wind
gust of 41MPH/36KTS from the west.
1210 PM Tstm Wnd Gst Daytona Beach Intl 29.18N 81.07W
05/14/2024 M45 MPH Volusia FL ASOS
The ASOS at the Daytona Beach International
Airport measured a wind gust of 45MPH/39KTS
from the west-southwest.
1235 PM Tstm Wnd Gst 3 SSW Ponce Inlet 29.06N 80.95W
05/14/2024 M45 MPH Volusia FL AWOS
Corrects previous tstm wnd gst report from 3
SSW Ponce Inlet. The AWOS at the New Smyrna
Beach Municipal Airport measured a wind gust
of 45MPH/39KTS from the west-northwest.
1238 PM Tstm Wnd Gst 2 SSE Midway 28.77N 81.22W
05/14/2024 M46 MPH Seminole FL ASOS
The ASOS at the Sanford International
Airport measured a wind gust of 46MPH/40KTS
from the west-northwest.
1244 PM Tstm Wnd Gst 2 SW Kissimmee 28.28N 81.43W
05/14/2024 M49 MPH Osceola FL AWOS
The AWOS at the Kissimmee Gateway Airport
measured a wind gust of 49MPH/43KTS from the
northwest (Correction).
1230 PM Tstm Wnd Gst 2 W Azalea Park 28.55N 81.33W
05/14/2024 M48 MPH Orange FL Public
The ASOS at the Orlando Executive Airport
measured a wind gust of 48MPH/42KTS from the
west-northwest.
1248 PM Tstm Wnd Gst 1 SW Orlando Internatio 28.42N 81.33W
05/14/2024 M41 MPH Orange FL ASOS
The ASOS at the Orlando International
Airport measured a wind gust of 41MPH/36KTS
from the west-northwest.
1249 PM Tstm Wnd Gst Orlando International A 28.43N 81.31W
05/14/2024 M46 MPH Orange FL Other Federal
The ITWS (Integrated Terminal Weather
System) at the Orlando International Airport
measured a wind gust of 46MPH/40KTS from the
northwest.
0115 PM Tstm Wnd Gst Titusville Airport 28.51N 80.80W
05/14/2024 M45 MPH Brevard FL AWOS
The AWOS at the Space Coast Regional Airport
measured a wind gust of 45MPH/39KTS from the
west-northwest.
0121 PM Tstm Wnd Gst 2 SSE Kennedy Space Cen 28.61N 80.69W
05/14/2024 M39 MPH Brevard FL AWOS
The AWOS at the Space Florida Launch and
Landing Facility measured a wind gust of
39MPH/34KTS from the west-northwest.
0125 PM Tstm Wnd Gst 6 E Titusville Airport 28.52N 80.70W
05/14/2024 M54 MPH Brevard FL Other Federal
US Space Force wind sensor at tower 805
measured a wind gust of 54MPH/47KTS from the
west-northwest.
0135 PM Tstm Wnd Gst 8 SSE Playalinda Beach 28.54N 80.57W
05/14/2024 M52 MPH Brevard FL Other Federal
US Space Force wind sensor at tower 108
measured a wind gust of 52MPH/45KTS from the
west.
0138 PM Tstm Wnd Gst 10 NNE Cocoa Beach 28.47N 80.57W
05/14/2024 M39 MPH Brevard FL AWOS
The AWOS at the Cape Canaveral Space Force
Station Skid Strip measured a wind gust of
39MPH/34KTS from the northwest.
0843 PM Tstm Wnd Gst 2 SSE Kennedy Space Cen 28.62N 80.69W
05/14/2024 U51 MPH Brevard FL AWOS
The Kennedy Space Center airport reported a
wind gust of 51 MPH ( 44 KT) at 8:43 PM from
the east-northeast.
0845 PM Tstm Wnd Gst 1 SSE Kennedy Space Cen 28.63N 80.70W
05/14/2024 E50 MPH Brevard FL Other Federal
The KSC Tower 513 reported a wind gust of 50
MPH (43 KT) from the northeast.
0852 PM Tstm Wnd Gst 1 NNE Kennedy Space Cen 28.66N 80.70W
05/14/2024 M44 MPH Brevard FL Other Federal
The KSC Tower 415 reported a wind gust of 44
MPH (38 KT) from the east-northeast.
&&Special weather statement, May 15, 3:07 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Melbourne FL
307 AM EDT Wed May 15 2024
FLZ041-044-150745-
Northern Lake County FL-Inland Volusia FL-
307 AM EDT Wed May 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN LAKE AND NORTHWESTERN
VOLUSIA COUNTIES THROUGH 345 AM EDT...
At 306 AM EDT, Doppler radar was tracking a strong thunderstorm over
Salt Springs, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pierson, Lake George, Eldridge, Sellers Lake, and Astor Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
&&
LAT...LON 2926 8142 2926 8135 2925 8135 2908 8164
2928 8164 2930 8165 2931 8167 2932 8168
2938 8145 2940 8143 2940 8142
TIME...MOT...LOC 0706Z 254DEG 23KT 2931 8173
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
LawThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:01 PM EDT | Special Marine Warning | MLB | 89 min | |
| May 14, 8:27 PM EDT | Special Weather Statement | MLB | Martin | 33 min |
| May 14, 8:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| May 14, 9:00 PM EDT | Special Weather Statement | MLB | Saint Lucie | 15 min |
| May 14, 9:06 PM EDT | Special Marine Warning | MLB | 54 min | |
| May 14, 9:19 PM EDT | Special Weather Statement | MLB | Martin | 41 min |
| May 14, 9:21 PM EDT | Special Marine Warning | MLB | 54 min | |
| May 15, 3:07 AM EDT | Special Weather Statement | MLB | Flagler | 38 min |
| May 15, 3:26 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 49 min |
| May 15, 4:06 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 54 min |
| May 15, 4:11 AM EDT | Special Marine Warning | MLB | 94 min | |
| May 15, 4:25 AM EDT | Severe Thunderstorm Warning | MLB | Lake | 32 min |
| May 15, 4:57 AM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| May 15, 5:03 AM EDT | Special Weather Statement | MLB | Lake | 42 min |
| May 15, 5:42 AM EDT | Special Marine Warning | MLB | 63 min | |
| May 15, 5:44 AM EDT | Special Weather Statement | MLB | Lake | 46 min |
| May 15, 6:09 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 36 min |
| May 15, 6:42 AM EDT | Special Marine Warning | MLB | 93 min | |
| May 15, 6:43 AM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| May 15, 7:01 AM EDT | Special Weather Statement | MLB | Seminole, Volusia | 44 min |
| May 15, 8:16 AM EDT | Special Marine Warning | MLB | 29 min | |
| May 15, 8:22 AM EDT | Special Weather Statement | MLB | Brevard | 23 min |
| May 15, 8:29 AM EDT | Special Weather Statement | MLB | Orange, Seminole | 31 min |
| May 15, 9:30 AM EDT | Special Weather Statement | MLB | Brevard | 30 min |
| May 15, 9:34 AM EDT | Special Marine Warning | MLB | 56 min | |
| May 15, 10:05 AM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 15, 10:27 AM EDT | Special Weather Statement | MLB | Osceola | 18 min |
| May 15, 10:44 AM EDT | Special Weather Statement | MLB | Osceola | 31 min |
| May 15, 11:05 AM EDT | Special Weather Statement | MLB | Osceola | 25 min |
| May 15, 11:13 AM EDT | Special Marine Warning | MLB | 62 min | |
| May 15, 11:38 AM EDT | Special Weather Statement | MLB | Osceola | 37 min |
| May 15, 11:56 AM EDT | Special Weather Statement | MLB | Osceola | 34 min |
| May 15, 11:58 AM EDT | Special Weather Statement | MLB | Indian River | 32 min |
| May 15, 12:07 PM EDT | Special Marine Warning | MLB | 53 min | |
| May 15, 12:13 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 32 min |
| May 15, 12:30 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| May 15, 12:39 PM EDT | Special Weather Statement | MLB | Osceola | 36 min |
| May 15, 12:41 PM EDT | Special Weather Statement | MLB | Okeechobee | 49 min |
| May 15, 12:44 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 46 min |
| May 15, 12:49 PM EDT | Special Marine Warning | MLB | 56 min | |
| May 15, 12:52 PM EDT | Special Weather Statement | MLB | Saint Lucie | 38 min |
| May 15, 12:59 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 15, 1:19 PM EDT | Special Marine Warning | MLB | 56 min | |
| May 15, 1:21 PM EDT | Special Weather Statement | MLB | Okeechobee | 24 min |
| May 15, 1:27 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Saint Lucie | 33 min |
| May 15, 1:29 PM EDT | Special Weather Statement | MLB | Saint Lucie | 31 min |
| May 15, 1:42 PM EDT | Special Weather Statement | MLB | Okeechobee | 33 min |
| May 15, 1:47 PM EDT | Special Marine Warning | MLB | 58 min | |
| May 15, 1:49 PM EDT | Special Weather Statement | MLB | Lake | 26 min |
| May 15, 1:51 PM EDT | Special Weather Statement | MLB | Okeechobee | 24 min |
| May 15, 1:53 PM EDT | Special Weather Statement | MLB | Okeechobee | 37 min |
| May 15, 2:00 PM EDT | Special Weather Statement | MLB | Saint Lucie | 45 min |
| May 15, 2:11 PM EDT | Special Marine Warning | MLB | 64 min | |
| May 15, 2:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 16 min |
| May 15, 2:37 PM EDT | Special Weather Statement | MLB | Seminole | 23 min |
| May 15, 2:41 PM EDT | Special Weather Statement | MLB | Seminole | 34 min |
| May 15, 2:44 PM EDT | Special Marine Warning | MLB | 61 min | |
| May 15, 2:46 PM EDT | Special Marine Warning | MLB | 59 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.